← Return to Don't Know What to Do Next: COVID & Lung Conditions

Discussion
thomason (@thomason)

Don't Know What to Do Next: COVID & Lung Conditions

Lung Health | Last Active: Jun 9, 2021 | Replies (96)

Comment receiving replies
@otter2154

I think you and traded a few messages when I was dealing with debilitating mucous a few weeks ago (I was up all night, trying to breathe, crying, certain I was dying). I am better now (still have some mucous), but it is less and has become manageable. My pulmonologist did long and strong blast of Prednisone with a long taper (and that knocked a lot of the mucous out). Now he has me on a long, strong course of Doxycylene (and after two days I’m seeing more improvement). I’ve started taking 1200 mg of Mucinex 2x daily, plus NAC. Though I tested negative in late December, like you, I think I may have had Covid in Sept/Oct. When I think back, I felt terrible back then; soaking night sweats, chills, fatigue. Anyway, not sure of your resources or insurance, yet when I was in that really bad place … my next plan was to get myself to Nation Jewish in Denver, or to Mayo in Jacksonville (I could drive there in a few hours). Though I am doing better, those are still options if I slip back to that miserable place. Best wishes and keep us posted.

Jump to this post


Replies to "I think you and traded a few messages when I was dealing with debilitating mucous a..."

Dear otter2154, so sorry to read of your suffering. Did you read Sue's information link she sent me? Here is the link she sent me, but it is for Indiana: https://www.survivorcorps.com/pccc-in.

Hopefully, the Survivors Corps has help for you in your state. Yes, Covid can pack a wallop even when it is "gone." Yeah, right. I had no idea that Covis can cause Emphysema! Wow. Well, I know now!

Right now I am hooked up to IV antibiotics in the hospital, so feel very fortunate. Am hoping this will wallup whatever it is…the E-coli, and the pneumonia. I took Doxycycline for months, and it kept the infection from killing me, but didn't wipe it out. A few days after i would quit taking it, the mucus would thicken to the point that nothing would get it to move. Then it would feel like trying to breathe through an ink-pen tube. Basically have been on several different antibiotics for one year.

Please find out about the tip Sue the Mentor gave. I pray you get better. Thank-you for caring about other people. That is why we were created!

  Request Appointment